# SDR 2009FA0001075

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: General aviation
- Aircraft: N541TC
- Make and model: Cessna T206H
- Aircraft serial: T20608540
- Aircraft time: 435 hours
- Engine: Lyc TIO540*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bellcrank
- Part number: 12620601
- Condition: Obstructed
- Location: Flap Position
- Part time: 435 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP POSITION ARM BELLCRANK ASSY PN 1262060-1 HITS BRACKET ASSY PN 1262045-8 WHERE THE BRACKET ASSY ATTACHES TO SUPPORT PN 1260448-4. THE SUPPORT FLEXES WHEN HIT AND AREA HAS METAL SHAVINGS FROM THE EXCESSIVE CONTACT. SHAVINGS COULD CONTACT WIRING AND SWITCHES CREATING AN UNSAFE ELECTRICAL PATH.
